# SDR AALA971786

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1759
- Make and model: Doug MD-11
- Aircraft serial: 48481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY FLOOR SUPPORT HAS CORROSION AFT END.  INSTALLED DOUBLER PER ESO 41000 ON GALLEY FLOOR SUPPORT AFTER REMOVAL OF CORROSION.  (M)
